# SDR ZW0A0110502

- Difficulty date: October 31, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 12,925 hours, 6,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CRACKED INTERCOSTAL AT CANT LINE 1510, 2 O'CLOCK POSITION, AFTER BODY.  REMOVED CRACKED INTERCOSTAL AT CANT LINE 1510, 2 O'CLOCK POSITION AND INSTALLED NEW INTERCOSTAL PER TWA SPM 6-70-01, AND DRAWING 9911875, SRM 51-30-01, SRM 51-30-02, AND SRM 51-30-5.
